# SDR SWAA020250

- Difficulty date: February 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 53,987 hours, 53,495 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446916
- Part serial: 1251
- Condition: Erratic
- Location: Nlg W/W
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWERED GEAR HANDLE AND NOSE GEAR DID NOT DROP.  CYCLED HANDLE AND NOSE GEAR DROPPED.  REMOVED AND REPLACED NOSE GEAR MODULE PER MM.
